MAUDE Adverse Event Report: COOK INC UNIVERSA SILICONE FOLEY CATHETER; EZL CATHETER, RETENTION TYPE, BALLOON

COOK INC UNIVERSA SILICONE FOLEY CATHETER; EZL CATHETER, RETENTION TYPE, BALLOON
Catalog Number 028516-CE
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/28/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that universal silicone foley catheter balloon was inflated with water at 10cc, after few days it reduced to 3cc.The device was replaced, but there were no injuries beside the additional procedure for replacement.A section of the device did not remain inside the patient¿s body.

Brand Name
UNIVERSA SILICONE FOLEY CATHETER
Common Device Name
EZL CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8110359
Report Number1820334-2018-03560
Device Sequence Number18882578
Product Code EZL
UDI-Device Identifier00827002172074
UDI-Public(01)00827002172074(17)180731(10)6358075
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 11/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Catalogue Number028516-CE
Device Lot Number6358075
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2018
Initial Report FDA Received Date11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1